# SDR UPS98227081

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1080-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SUSPECT CORROSION BETWEEN SKIN AND DOUBLER, BS 1120 BETWEEN S20R AND S19R.  ON FURTHER INVESTIGATION, EXTESNIVE CORROSION DISCOVERED, SKIN PANEL.  REMOVED BETWEEN BS 1183 AND BS 1080, STR 14 TO 209 RT.  NEW PANEL AND  DOUBLERS FABRICATED AND INSTALLED IAW SRS EINGEERING ORDER 98-19-00 5, REF UPS ENGINEERING FILE NR 5330-2041.
